# SDR 9JLA2014122607198

- Difficulty date: December 12, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N304HE
- Make and model: Braero BAE125800A
- Aircraft serial: 258229
- Aircraft time: 6,355 hours, 3,526 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Switch
- Part number: 9002EN3
- Condition: Shorted
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE SSU STALL IDENT LIGHT ILLUMINATED & THE NR 1 STALL CHANNEL DOES NOT TEST.  EXTENSIVE TROUBLESHOOTING FOUND THE LT INBD FLAP POSITION MICRO SWITCH GNDED OUT INTERNALLY.  THE DEFECTIVE SWITCH WAS REMOVED & A NEW SWITCH INSTALLED PN 9002EN3.
